# SDR KCSA201910011236

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 102,977 hours, 16,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H UPPER DECK DOOR BATT OK LIGHT DOES NOT ILLUMINATE
